| Model Number |
77422 |
| Medical Device Problem Codes |
Device Markings/Labelling Problem (2911); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: visual inspection showed evidence of faded markings near the tip, a loose piece of foreign material (fm)on the suture ring, there was no evidence of any fm on the white sheath portion below the cap and the dent in the cap is from the mold gate, there is one on each side.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the eopa arterial cannula was found to have faded markings near the ring insertion site and contamination was observed on the white sheath portion beneath the red cap at the top upon opening the product packaging prior to use.The device was replaced.There was no patient involved.Medtronic received additional information that the customer confirmed that it appeared that no foreign material (fm) was observed in the product.However, the marker of the product was erased, and there was a dent on the cap, which led the customer to determine that the product was defective and unsuitable for use in a patient.Medtronic received additional information that the sterile barrier was still sealed when the foreign material (fm) was identified.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.